Paralink Paracetamol Six Plus Oral Solution 250mg/5ml 60ml

Paralink Paracetamol Six Plus Oral Solution 250mg/5ml 60ml
  Zoom
Price:  €3.96
I confirm that I am over 18 in order to purchase this product. I am aware that this medicine should be used in accordance with recommendations as stated on product packaging and I confirm I am purchasing for that use. I agree to be contacted by a Pharmacist should he or she have any questions in relation to this purchase.

Availability:  

  

No stock, delayed despatch

Free Delivery on orders over €50

Brand:  Paralink

Paralink Six Plus Paracetamol 250mg/5ml Oral Solution is indicated as an analgesic (relieves pain) and antipyretic (reduces fever). It is used in the treatment of mild to moderate pain, including headache, migraine, neuralgia, toothache and pain associated with teething. It is also indicated for the relief of symptoms of colds and influenza and to reduce fever.

Why use Paralink Six Plus Paracetamol 250mg/5ml Oral Solution?

  • Relieves Pain
  • Reduces Temperature
  • Sugar Free
  • Colour Free
  • Strawberry flavour
  • Available in 60 ml and 100 ml bottles.

Ingredients:

Contains 250 mg Paracetamol per 5 ml dose. Other ingredients in this product are: Propylene glycol, Macrogol 4000, Glycerol, Sorbitol 70% (Non-crystallising)(E420), Liquid Maltitol (E965), Potassium Sorbate, Citric Acid, Neohesperidin Dihydrochalcone, Saccharin Sodium, Nipasept, Strawberry flavour and Purified Water.

Cautions / Warnings:

For more information before using this product, see patient information leaflet included.

At  McNallys  Pharmacy365 we are concerned for your welfare. If you find the need to use this product on a regular basis, please contact us or speak to your Doctor. As this product is not recommended for continued use and we have to limit the quantity we are allowed to supply.

Be the first to Write a Review for this item!